advertisement
Question
Posted by: momof1 | 2011-11-14

vaginal problems and pregnant

I currently found out i have a bladder infection and ive already started taking the antibiotics for it, but recently i noticed after i wiped myself from using the restroom i had a vagina discharge that was kind of think and off white with a light green streak in them, and i never noticed this before and i wanted to know what it could be. I am also 36 weeks pregnant

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be thrush related to the antibiotics. Canesten helps for thrush.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011-11-22

It could be thrush related to the antibiotics. Canesten helps for thrush.

Best wishes

Reply to gynaedoc
Posted by: Anon | 2011-11-15

Complete your antibiotics and the Dr will retest you when you see him again. It could be that the bladder in infection had just worsened or it could also be a yeast infection as well which is very common during pregnancy. I dont know how many yeast infections have I had. Otherwise it is also normal to have a vaginal discharge.

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement